# SDR I5PA2024031668803

- Difficulty date: March 16, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,667 hours, 26,541 cycles
- Engine: Pwa PW2037
- Engine time: 82,165 hours, 27,375 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Housing
- Part number: 7B2262B
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI - FOUND LEAK AT R ENG DEOILER HOUSING DURING WET MOTOR. R/R R ENG DEOILER HOUSING PER AMM 72-61-10.
